Follow
Anurag Shukla
Anurag Shukla
Government (Rajkiya) Engineering College Kannauj, India
Verified email at reck.ac.in - Homepage
Title
Cited by
Cited by
Year
Results on approximate controllability of Sobolev-type fractional neutral differential inclusions of Clarke subdifferential type
K Kavitha, V Vijayakumar, A Shukla, KS Nisar, R Udhayakumar
Chaos, Solitons & Fractals 151, 111264, 2021
842021
A note on the approximate controllability of Sobolev type fractional stochastic integro-differential delay inclusions with order 1< r< 2
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar, A Shukla
Mathematics and Computers in Simulation 190, 1003-1026, 2021
742021
Asymptotic stability of fractional order (1, 2] stochastic delay differential equations in Banach spaces
A Singh, A Shukla, V Vijayakumar, R Udhayakumar
Chaos, Solitons & Fractals 150, 111095, 2021
732021
Thermal examination of renewable solar energy in parabolic trough solar collector utilizing Maxwell nanofluid: A noble case study
W Jamshed, MR Eid, NAAM Nasir, KS Nisar, A Aziz, F Shahzad, ...
Case Studies in Thermal Engineering 27, 101258, 2021
692021
A note concerning to approximate controllability of Atangana-Baleanu fractional neutral stochastic systems with infinite delay
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar, A Shukla
Chaos, Solitons and Fractals, 1-25, 2022
582022
A note on approximate controllability for nonlocal fractional evolution stochastic integrodifferential inclusions of order r ∈ (1,2) with delay
C Dineshkumar, R Udhayakumar, V Vijayakumar, A Shukla, KS Nisar
Chaos, Solitans and Fractals, 1-26, 2021
582021
Optimal control and approximate controllability for fractional integrodifferential evolution equations with infinite delay of order r ∈ (1,2)
MM Raja, V Vijayakumar, A Shukla, KS Nisar, N Sakthivel, K Kaliraj
Optimal Control Applications and Methods 43 (4), 996-1019, 2022
512022
A new exploration on the existence and approximate controllability for fractional semilinear impulsive control systems of order
A Shukla, V Vijayakumar, KS Nisar
Chaos, Solitans and Fractals, 1-20, 2021
482021
Approximate Controllability of Semilinear Fractional Control Systems of Order α∈(1,2] with Infinite Delay
A Shukla, N Sukavanam, DN Pandey
Mediterranean Journal of Mathematics 13 (5), 2539-2550, 2016
462016
Approximate controllability of semilinear system with state delay using sequence method
A Shukla, N Sukavanam, DN Pandey
Journal of the Franklin Institute 352 (11), 5380-5392, 2015
452015
Approximate Controllability of Semilinear Fractional Control Systems of Order α ∈ (1, 2]
A Shukla, N Sukavanam, DN Pandey
SIAM Conference on Control and its Applications, 175-180, 2015
452015
A note on approximate controllability of fractional semilinear integro-differential control systems via resolvent operators
V Vijayakumar, KS Nisar, DN Chalishajar, A Shukla, M Malik, A Alsaadi, ...
Fractal and Fractional, 1-15, 2022
442022
Existence and optimal control problem for semilinear fractional order (1,2] control system
R Patel, A Shukla, SS Jadon
Mathematical Methods in the Applied Sciences, 2020
442020
Approximate Controllability of Fractional Semilinear Stochastic System of Order α∈ (1,2]
A Shukla, N Sukavanam, DN Pandey
Journal of Dynamical and Control Systems 23 (4), 679-691, 2017
432017
On the approximate controllability results for fractional integrodifferential systems of order 1 <r <2 with sectorial operators
MM Raja, V Vijayakumar, A Shukla, KS Nisar, HM Baskonus
Journal of Computational and Applied Mathematics, 1-18, 2022
392022
A discussion concerning the existence results for the Sobolev-type Hilfer fractional delay integro-differential systems
K Kavitha, KS Nisar, A Shukla, V Vijayakumar, S Rezapour
Advances in Difference Equations, 1-17, 2021
392021
Controllability of semilinear stochastic control system with finite delay
A Shukla, N Sukavanam, DN Pandey
IMA Journal of Mathematical Control and Information 35 (2), 427-449, 2018
392018
Controllability results for fractional semilinear delay control systems
A Shukla, R Patel
Journal of Applied Mathematics and Computing 65, 861-875, 2021
382021
Complete controllability of semilinear stochastic systems with delay in both state and control
A Shukla, N Sukavanam, DN Pandey
Mathematical Reports 18 (2), 2016
382016
Approximate controllability of semilinear fractional stochastic control system
A Shukla, N Sukavanam, DN Pandey
Asian-European Journal of Mathematics 11 (06), 1850088, 2018
372018
The system can't perform the operation now. Try again later.
Articles 1–20